# SDR MALA110118

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 27,014 hours, 30,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 1254
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20LN FAILED EMERGENCY BATTERY PACK CAPACITY CHECK.  REPLACED POWER SUPPLY  IAW AMM 33-50-10.  OPS CHECKED GOOD.
